by Rhonda Melton
(South Carolina )
march 14, 2012 I had an artery rupture exactly 2wks post op from a laparoscopic hysterectomy nearly hemorrhaging to death! since then, being its now over a year I've been on hydrocotisone due to my extremely low cortisol levels. of course due to the meds I've added an extra 20lbs as well however must say very thankful to still be here so I can bare the weight even though I'd so love for it be gone being its of course all belly weight mainly! when in attempt to stop after weaning from 20mgs daily to 5mgs and my body realizes 4days or so have passed without it, it's like I go into adrenal shock with awful headaches along with vomitting until I have at least a small dose in me. still then I'm left extremely tired even though I'm tired anyways it's worse! my family dr is thinking my body wasnt fully recovered from sheehans syndrome after my 2nd daughter was born in which I stayed sick the entire pregnancy along with picca. then not even 2yrs later all the above happened. with all this summed up I'm in dire need of answers and definite ones! I so bad want some sort of energy back to my life for my 2 girls that God saw fit to keep me here with! if any other helpful info as well as a great dr please email me at rhondatalbert-AT-yahoo.com....thx so much in advance!
Comments for in need of an adrenal doctor in or near South Carolina!!!
Click here to add your own comments
Share *your* story with others! How? Simply click here to return to Adrenal Fatigue Doctor Reviews.
About Product Recommendations
Please note that while I do receive
commissions from some of the things promoted on this site, I recommend
them wholeheartedly because I feel they would be of benefit to you.
Advertisers/Affiliates have been hand-picked so that only quality products are recommended. I have used many of these products in my own life and share them with you because that's what friends do.
Read my full
Instant PDF download
start your recovery today!